# SDR AU960136

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82970010149
- Condition: Worn
- Location: Main Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM PRESSURE PIPE FROM ENGINE DRIVEN HYDRAULIC  PUMP TO PRESSURE MANIFOLD CHAFED AND HOLED ON RETAINING CLAMP -RUBBER CUSHION LOST FROM CLAMP - SEE MDR 96/0201 FOR SIMILAR DEFECT
